# SDR USAA2011090800006

- Difficulty date: August 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 37,862 hours, 16,756 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279045202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON EMERGENCY EXIT DOOR 834 SEGMENT ANGLE BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 4.  REPLACED SEGMENT ANGLE AT EMERGENCY EXIT DOOR 834 IAW EO 5210Y228.
